MathSciNet Relay Station
MathSciNet bibliographic data
MR2824684 65L12 (26A33 34A08 45J05 65L05 94C05)
Radwan, A. G.; Moaddy, K.; Momani, Shaher Stability and non-standard finite difference method of the generalized Chua's circuit. Comput. Math. Appl. 62 (2011), no. 3, 961–970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement